# SDR DALA2018011500281

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 93,798 hours, 13,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND EMERGENCY LIGHTS CABIN RT SIDE ROWS 4, 5, & 6 INOPERATIVE.  FOUND THE FUSE IN BATTERY PACK BAD AND REPLACED. SYSTEM OPS NORMAL.
